# SDR KCSA2025041500315

- Difficulty date: April 13, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 777F1H
- Aircraft serial: 35610
- Aircraft time: 58,754 hours, 9,914 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Flt Lock
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

100241212 - AIRCRAFT HAS REPEAT L1 FLIGHT LOCK TARGET MAINTENANCE MESSAGES. CHECK L1 FLIGHT LOCK TARGET GAP AND  FOUND GAP TO BE 0.127" IAW B777 AMM 52-71-01-220-002. SUSPECT SENSOR TARGET GAP BEING TOO WIDE. RANGE IS 0.06-0.13.  ADJUSTED TARGET TO 0.070" IAW B777 AMM 52-71-01-220-002. OPERATIONAL CHECK GOOD AT THIS TIME.
